Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Next article
von Neumann, J.
On infinite direct products. Compositio Mathematica, 6 (1939), p. 1-77
Full text djvu | pdf | Reviews Zbl 0019.31103 | JFM 64.0377.01 | 6 citations in Numdam

stable URL: http://www.numdam.org/item?id=CM_1939__6__1_0

Bibliography

(1) G. Birkhoff: Moore-Smith convergence in general topology, Annals of Math. (2) 38 (1937), 3956.  Zbl 0016.08502 |  JFM 63.0567.06
(2) E. Hopf: On causality, statistics, and probability, Journal of Math. and Phys. 13 (1934), 51102.  Zbl 0009.02703 |  JFM 60.1158.02
(3) A. Kolmogoroff: Grundbegriffe der Wahrscheinlichkeitsrechnung, J. Springer, Berlin (1933).  Zbl 0007.21601
(4) H. Löwig: Komplexe euclidische Räume von beliebiger endlicher oder transfiniter Dimensionszahl, Acta Szeged 7 (1934), 1-33.  Zbl 0009.25901 |  JFM 60.0324.01
(5) Z. Lomnicki and S. Ulam: Sur la théorie de la mesure dans les espaces combinatoires et son application au calcul des probabilités, I, Fund. Math. 23 (1934), 237278.
Article |  Zbl 0009.40601 |  JFM 60.0977.04
(6) E.H. Moore and H.L. Smith: A general theory of limits, American Journal of Math. 44 (1922), 102-121.  MR 1506463 |  JFM 48.1254.01
(7) F.J. Murray and J. v. Neumann: On rings of operators, Annals of Math. (2) 37 (1936), 116-229.  MR 1503275 |  Zbl 0014.16101 |  JFM 62.0449.03
(8) J. v. Neumann: Allgemeine Eigenwerttheorie Hermitescher Funktionaloperatoren, Math. Annalen 102 (1929), 49131.  JFM 55.0824.02
(9) J. v. Neumann: Zur Algebra der Funktionaloperatoren, Math. Annalen 102 (1929), 370-427.  JFM 55.0825.02
(10) J. v. Neumann: Über adjungierte Funktionaloperatoren, Annals of Math. (2) 33 (1932), 294310.  Zbl 0004.21603 |  JFM 58.0423.02
(11) J. v. Neumann: On a certain topology for rings of operators, Annals of Math. (2) 37 (1936), 111-115.  MR 1503274 |  Zbl 0014.16006 |  JFM 62.0449.02
(12) J. v. Neumann: Lectures on operator theory [Princeton 1934, mimeographed].
(13) F. Rellich: Spektraltheorie in nichtseparablen Räumen, Math. Annalen 110 (1935), 342356.  Zbl 0010.02502 |  JFM 60.0325.02
(14) M.H. Stone: Linear Transformations in Hilbert space, Amer. Math. Soc. Coll. Publications, Vol. XV (1932).  MR 1451877 |  Zbl 0933.47001
(15) Y.Y. Tseng: Thesis, Chicago (1932).
Copyright Cellule MathDoc 2014 | Credit | Site Map